# SDR REXA2016061201038

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,578 hours, 22,049 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING ON ROTATION.  QRH COMPLETE. AFTER QRH WITH GEAR HANDLE DOWN, ALL 3 INDICATIONS WERE GREEN.  RESECURED TOW GUARD, FLUSHED AND SERVICED NOSE SHOCK STRUT, REPLACED PROXIMITY SENSOR HARNESS, AND BRACKET IAW TS-000871R6, CMM  32-20-04, JOB CARD 12-710-002, AND AMM 32-61-05.  NRCC 097361 AND 097356 FOR DETAILS.  ALL CHECKS GOOD AT THIS TIME.
